# SDR FDEA201310152506

- Difficulty date: October 15, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 45,857 hours, 15,681 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL, TRIED LOWERING FLAPS AND RECEIVED A FLAPS 1/2 SYS  FAULT.  CYCLED HANDLE NO FLAPS EXTENDED.   FOUND WHEEL WELL TORQUE LIMITER FOR RT WING FLAP DRIVE TRIPPED. RESET LIMITER. INSPECTED RT WING FLAP TRANSMISSION TORQUE LIMITERS NOT TRIPPED.  NR 1 SFCC DID DETECT A JAM, RESET BOX. SERVICED FLAP JACKSCREW BALLNUTS IAW AMM 12-22-27-00.  PREFORMED OPS TEST OF FLAP SYSTEM WITH ELECTRIC HYD PUMPS AND ENGINE DRIVEN HYDRAULIC PUMPS IAW AMM 27-50-0-05.  OPS TESTED SERVICEABLE WITH NO FAULTS.
